# SDR SWIA200820112

- Difficulty date: September 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 12,015 hours, 7,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN GEAR RETRACTED.  (FLT 5842)  ADJUSTED NLG WEIGHT OFF WHEELS SENSORS PX03 & PX11.
